Existence results for quasilinear parabolic hemivariational inequalities
By Zhenhai Liu. 2008
107 citations recorded by the source corpus.
Abstract This paper is devoted to the periodic problem for quasilinear parabolic hemivariational inequalities at resonance as well as at nonresonance. By use of the theory of multi-valued pseudomonotone operators, the notion of generalized gradient of Clarke and the property of the first eigenfunction, we build a Landesman–Lazer theory in the nonsmooth framework of quasilinear parabolic hemivariational inequalities.
Subfields: Computational Theory and Mathematics, Mechanics of Materials
View Paper: https://www.semanticscholar.org/paper/454ace5187033e552bc1360a18a5efe8cab6980b
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
In Mechanics of Materials
Citations in the corpus
- Maximum Principles for Multi-Term Space-Time Variable-Order Fractional Diffusion Equations and their Applications (2016, background): “[3, 4, 5, 6, 7, 8, 9, 19, 20, 24]) can be all described in terms of the variable order fractional differential equations.”
- Well-posedness of Hemivariational Inequalities and Inclusion Problems (2011, unknown): “Recently, the hemivariational inequality theory with applications have been intensively studied by many authors (see, for example, [3, 8, 9, 25, 32, 33, 35-37, 39, 42-45]).”
- Approximate controllability for a class of hemivariational inequalities (2015, background): “For more details on these topics, one can see [4–12] and the references therein.”